# SDR HALA0600855

- Difficulty date: November 7, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 15,086 hours, 2,894 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

2 UNITS OF RUDDER TRIM REQUIRED IN NOSE LEFT DIRECTION WHILE IN CRUISE. OBSERVER IN BACK OF PILOT SAID IT LOOKED LIKE THE FLAPS MAY NOT BE FULLY RETRACTING.  ON EXTENDING FLAPS FOR APPROACH RUDDER TRIM HAD TO BE REMOVED.  NO RUDDER TRIM LIMITS FOR IN SERVICE PER AMM 27-01-0  0-825-001, OPS CHECKED FLAPS, NO DEFECTS NOTED BITE CHECKED FSEU PER FIM 27-58-00 FIG 104 NO FAULT NOTED.
